7 Generations Cup

June 10 - 12, 2022

An indigenous hosted skateboarding event to celebrate the history, fun, and diversity of skateboarding.

About

An indigenous hosted skateboarding event to celebrate the history, fun, and diversity of skateboarding. Featuring:

  • Mini-Ramp Challenge
  • Men's All Terrain Contest
  • Women's All Terrain Contest
  • Freestyle Invitational
  • Best Trick Battle and Expression Sessions

Buy tickets at the 7 Generations site.

Important Information for Traveling to Canada

  • You must use ArriveCAN app to provide mandatory travel information before and after your entry into Canada: Click here
  • Make sure you meet the requirements to enter Canada: Click here
  • If you need help booking your travel, Indigeno is the travel agency partner. You can fill in their form here

Location

Langley Events Centre, 7888 200 Street, Langley, BC V2Y 3J4, Canada

Schedule

  • Thursday, June 9
    • Course construction, no open practice is available
  • Friday, June 10
    • 10am: Registration
    • 10am: Women’s Practice
    • 12pm: Men’s Practice
    • 2:30pm: Opening Ceremony
    • 2:45pm: Women’s Warm-Up
    • 3pm: Women’s All Terrain - Last Chance Qualifier
      • 30-minute open jam with top skaters advancing to Saturday
    • 3:30pm: Men’s Warm-up
    • 4pm: Men’s All Terrain - Last Chance Qualifier
      • 30-minute open jam with top skaters advancing to Saturday
    • 4:30pm: Rise Up Session
      • All inclusive, celebrating the diversity of skateboarding
      • 30-minute open jam
    • 5pm: Pow Wow Dancers
    • 5:30pm: Expression Session
      • Maybe we’re doing one or all of the following: skate hockey, barrel jump, death races, and high jump. All hosted by Renee Renee!
    • Immediately following: Closing Ceremony
  • Saturday, June 11
    • 10am: Registration
    • 10am: Men’s Practice
    • 11am: Women’s Practice
    • 11:45am: Opening Ceremony
    • Immediately following: Women’s All Terrain Contest
      • 5 skater jams, 5 minutes each
        • Jams can be self-selected
      • Top 10 advance to Finals
    • 1pm: Men’s Warm-up
    • 1:30pm: Men’s All Terrain Contest
      • Format same as Women’s
    • 2:30pm: Pow Wow Dancers
    • Immediately following: Freestyle Invitational
      • Top 20 freestyle skaters
      • 2, 1:30 runs, best run counts
      • Top 8 qualify for the Finals on Sunday
    • 4pm: Women’s Warm-up
    • 4:30pm: Women’s All Terrain Finals
      • 30-minute jam, skate in order until you fall
    • 5pm: Men’s Warm-up
    • 5:30pm: Men’s All Terrain Finals
      • 30-minute jam, skate in order until you fall
    • Awards and Blanketing immediately following
    • 6:15pm: Expression Session
      • Cash for tricks on signature obstacles hosted by Renee Renee
      • Freestyler vs street skater Game of SKATE, alternating offense
    • Immediately following: Closing Ceremony
  • Sunday, June 12
    • 11am: Registration and Practice
    • 12:30pm: Basket Repatriation and Opening Ceremony
    • 1pm: Mini-Ramp Challenge Qualifiers
      • 8 skater jams
      • 4 runs each
      • Skate in order until you fall
      • Top 8 make the Finals
    • 2:30pm: Freestyle Invitational Finals
      • 2, 1:30 runs, best run counts
    • 4pm: Mini-Ramp Challenge Finals
      • 30-minute jam, skate in order until you fall
    • Awards and Blanketing immediately following
    • 4:45pm: Best Trick Battle
      • Cash for tricks on signature obstacles hosted by Renee Renee
    • 5:15pm: Closing Ceremony with Blanketing and Pow Wow Dancers

$30,000 USD Purse

Course: Work in Progress

7 Gen Course
7 Gen Course
7 Gen Course
7 Gen Course

Additional Details

Check the 7 Genereations site for more.

Produced by the Generations Skateboard Society. In partnership with Bentwood Skateboards, Township of Langley, and The Boardr.

Supported by the Province of British Columbia.



Stay Informed About Skateboarding Events

Twice a month, we send out the best in skateboarding and BMX events. Keep up with us!





More Upcoming Events

USA Skateboarding National Championships Presented by Toyota

Now through December 4, 2022
An open street and park skateboarding contest for anyone from the United States.

Red Bull Cold Bowl Philly Qualifiers and Invitational

December 8 - 10, 2022
An open bowl contest in Philly.

Red Bull Mind the Gap at Atlanta

December 10, 2022
A free and open street gap contest in Atlanta.

Grind for Life Series at St Petersburg

January 21, 2023
The GFL Series is a national, all ages and skills series in both street and bowl benefiting the Grind for Life Organization, a 501(c)(3) non-profit that assists cancer patients with travel expenses.

Swampfest

February 24 - 25, 2023
A BMX festival in a Florida swamp.

Coppertail Open

March 10, 2023
A contest in the parking lot of Coppertail Brewing in Ybor City.

Myrtle Beach Am

April 22, 2023
An open amateur street contest for men and women with a $2,000 purse organized by DaVille Skate Shop.

Millennial Japan Event

May 22 - 28, 2023
An international open event for street and transition skaters.

Grind for Life Series at Des Moines

June 3, 2023
The GFL Series is a national, all ages and skills series in both street and bowl benefiting the Grind for Life Organization, a 501(c)(3) non-profit that assists cancer patients with travel expenses.

3rd Annual Skate DSM Streetstyle Open Presented by Kum and Go

September 21 - 23, 2023
An open street contest that runs throughout the city of Des Moines.

Grind for Life Series at Charleston

September 30, 2023
The GFL Series is a national, all ages and skills series in both street and bowl benefiting the Grind for Life Organization, a 501(c)(3) non-profit that assists cancer patients with travel expenses.

Exposure

November 4 - 5, 2023
An annual street, vert, and bowl contest for women, trans, and nonbinary skaters

Grind for Life Series at Tampa - Season Finals and Annual Awards

December 1 - 2, 2023
The GFL Series is a national, all ages and skills series in both street and bowl benefiting the Grind for Life Organization, a 501(c)(3) non-profit that assists cancer patients with travel expenses.